Allegra

Allegra is the trade name for the drug Fexofenadine. It is an antihistamine, which counteracts the action of histamine on the body. Histamine results in allergic reactions such as hives, sneezing, runny nose, itching, and watery eyes.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Does food allergy persist for the rest of life?

Query: Hello doctor, I have food allergy and I want to learn more about my situation. I have a lot of allergies and I cannot eat almost everything. Is there any test I can take to check and find out if it will go off? Will this allergy persist for the rest of my life? Doctor's report says, 31 years old fem...  Read Full »


Dr. Vaibhav Ramesh Gandhi

Orthopaedician And Traumatologist

Answer: Hi, Welcome to icliniq.com. According to your history and symptoms you need to find out the allergen which is hurting you, by observing your daily lifestyle properly. Best treatment for allergy is to avoid the allergen. You may get relief with tablet Allegra 120mg once daily. There is no definitive ...  Read Full »

What could be the cause for dry red patches on face of a 5-month-old kid?

Query: Hello doctor, My 5-month-old son has dry red patches all over his face that also spreads to his nape and back. He also violently scratches his face and ears. We wash him with baby Dove but have now switched to Cetaphil. We are also applying Atopiclair when his rashes are flaring up but he still has...  Read Full »


Dr. Faisal Abdul Karim Malim

Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. More than dryness, these rashes seem to be some sort of allergic rash. The redness is because of the scratching. The other details you have mentioned regarding detergent is fine. Continue using Cetaphil soap, but do not rub the skin too much, it will cause more re...  Read Full »

Does vaginal swelling with itching indicate vaginal yeast infection?

Query: Hello doctor, What should I do if I think I have a yeast infection? But I am leaving for a trip very soon and do not have time to visit a gynecologist. I have never had a yeast infection before but I am slightly swollen and itchy. I have had these two symptoms for a week now. Please help.  Read Full »


Dr. Reetika Joshi

Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. I fully understand your problem and will surely help you. The symptoms which you have described, it is likely that you are suffering from vaginal infection and as such you have self diagnosed it. Do you have some discharge also and is the discharge foul smelling?...  Read Full »

Please suggest medications for pus-filled bumps due to insect bite.

Query: Hello doctor, Some insects bit me and I have got an infection because of scratching it and now my lower leg is completely filled with these bumps with pus in some of them. I have been prescribed antibiotics and allergy medication as well as an ointment. Is there anything else that could be done? It...  Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. IgE is raised, this indicates allergic infection or parasitic infection. ESR (erythrocyte sedimentation rate) is raised so chronic infection. Is there fever? Stomachache? History of hives? Allergic dermatitis? Atopy? Aggravation factors? Insect bite reaction? Is t...  Read Full »

Please suggest medication for long term sinusitis.

Query: Hello doctor, I am suffering from sinusitis for the last six months. I have tried lots of medicines but there is no improvement. Because of the current scenario of COVID-19, I cannot visit any ENT specialist. Please help me and prescribe some medicines.  Read Full »


Dr. B Vageesh Padiyar

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. Yes, I understand how frustrating your problem can be. Sinusitis is usually secondary to a certain problem such as allergy (which is the most common cause, once other rare causes are ruled out). So considering the treatment of this particular issue, we need to always t...  Read Full »

I have sniffles with small amount of blood spots in cough. What should I do?

Query: Hello doctor, For the past three days, I am having sniffles. But today morning, when I got up I found a small amount of blood spots in my cough. So please advise me what to do now? I never found this before. I am currently taking Corectia, Glyciphase 500 mg, Ovipauz-L, and Aspirin gastro-resistant...  Read Full »


Dr. Geetha Priyadarsini Kamminana

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. The image that you sent (attachment removed to protect patient identity) shows brown rusty expectoration for which you need not worry. It is due to the capillary leak at the inflamed mucosa due to the medical condition. Do you have a watery nose? Do you still sniffl...  Read Full »

Why does running nose, sneezing and blocked nose happen?

Query: Hi doctor, I have bad running nose, sneezing and blocked nose in the morning for the last ten days. I have taken Augmentin 375 for five days. It improved a bit but again relapsed today. Please help.  Read Full »


Dr. Pooja Pardhi

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I have gone through your query and can understand your health concern. Running nose can be due to upper respiratory tract infection. You can take tablet Allegra M (combination of Montelukast and Fexofenadine) twice daily for about three days. Warm water gargles ...  Read Full »

What causes hives in the evening?

Query: Hi doctor, I am getting rashes on my skin regularly that keeps itching too much. It gets cured after every 6-8 hours. Again the rashes appear in the evening. Please help.  Read Full »


Dr. Shaunak Patel

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. I have checked your picture (attachment removed to protect patient identity). You are having hives and this is acute urticaria.Take tablet Dazit M (Desloratadine) once at bedtime for 10 days in a row. In the daytime take tablet Allegra 180 mg (Fexofenadine) once after ...  Read Full »

I am having recurrent infections with negative allergy test. Please guide me.

Query: Hello doctor, I am a 20 year old female. I am not on any medication. I take probiotic, multivitamin, vitamin D, Cal-mag and omega supplements daily. I seem to have recurrent infections. In the last three years, I have had two strands of mononucleosis, pneumonia twice, ongoing sinus infections, recur...  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. Firstly, do not worry, your condition is not suggestive of those cancers. Regarding your ongoing sinusitis, it is an allergic sinusitis in all probabilities. An allergy test will not pick up all the allergies. So, it is not reliable in ruling out different allergies. ...  Read Full »

Please suggest a permanent solution for itching around the groin.

Query: Hi doctor, I am 30 years old. For the past few years, I have been suffering with itching on my groin and surrounding areas. I usually use Cloritamazole dusting powder on and off. But, when the itch really increases, I use Quadriderm ointment for 1-2 days. Once the problem reduces, I stop using it. ...  Read Full »


Dr. Vinay Kumar

Cosmetologist, Dermatologist, Microbiologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I can very well understand what you are going through. I will give my best shot to treat your problem. I examined the photographs (attachment removed to protect patient identity) and found the original fungal lesions have been converted to the present appearance because...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.